# SDR EE4Y2024032119626

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 52,618 hours, 33,351 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT WORK CARD 572179-01-1-001 LH WING TRAILING EDGE BETWEEN RIB 21 AND RIB 22 OVERHANG AREA WITH CORROSION WAS FOUND.DAMAGE WAS REPORTED TO AIRBUS ASKING REPAIR INSTRUCTIONS. AIRBUS PROVIDED REPAIR INSTRUCTIONS AND OVERHANG AREA WAS REPAIRED IAW COOPESA EO COO-EO-2024-19394-R01 AND ALLEGIANT ERO R5721-0153-R00. THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1P009 ITEM 5-10.
